Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 3, 2016, 9:53 PM EDT for Harnett County, Lee County, Wake County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2016, 9:53 PM EDT (01:53 UTC)
- Expired
- May 3, 2016, 10:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Harnett County, NC, Lee County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 30 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 10:00 PM EDT | HAIL 1 | 2 S Holly Springs, NC | QUARTER SIZE HAIL IN SOUTH HOLLY SPRINGS. REPORT FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 2:52 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
670
WUUS52 KRAH 040153
SVRRAH
NCC085-105-183-040245-
/O.NEW.KRAH.SV.W.0083.160504T0153Z-160504T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
953 PM EDT TUE MAY 3 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHERN WAKE COUNTY IN CENTRAL NORTH CAROLINA...
CENTRAL LEE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1045 PM EDT
* AT 953 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
FUQUAY-VARINA...OR 12 MILES SOUTHWEST OF CARY...MOVING EAST AT 35
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CARY...SANFORD...GARNER...FUQUAY-VARINA...ANGIER...APEX...HOLLY SPRINGS...
BROADWAY...SEMINOLE AND SHEARON HARRIS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3575 7838 3571 7847 3552 7871 3550 7868
3549 7866 3549 7868 3536 7914 3548 7932
3556 7904 3552 7897 3558 7892 3560 7897
3572 7895
TIME...MOT...LOC 0153Z 272DEG 29KT 3563 7892
HAIL...1.25IN
WIND...<50MPH
$$
PWB2 follow-up statements
737
WWUS52 KRAH 040210
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1010 PM EDT TUE MAY 3 2016
NCC105-040218-
/O.CAN.KRAH.SV.W.0083.000000T0000Z-160504T0245Z/
LEE NC-
1010 PM EDT TUE MAY 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3536 7912 3560 7883 3571 7885 3574 7841
3571 7847 3552 7871 3550 7868 3549 7866
3549 7868
TIME...MOT...LOC 0208Z 271DEG 36KT 3563 7876
$$
NCC085-183-040245-
/O.CON.KRAH.SV.W.0083.000000T0000Z-160504T0245Z/
HARNETT NC-WAKE NC-
1010 PM EDT TUE MAY 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHERN HARNETT AND SOUTHERN WAKE COUNTIES...
AT 1008 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAKE WHEELER OR 5 MILES EAST OF HOLLY SPRINGS... MOVING EAST AT 40
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CARY...GARNER...FUQUAY-VARINA...ANGIER...APEX...HOLLY SPRINGS...LAKE
BENSON...LAKE WHEELER...RAVEN ROCK STATE PARK AND SEMINOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3536 7912 3560 7883 3571 7885 3574 7841
3571 7847 3552 7871 3550 7868 3549 7866
3549 7868
TIME...MOT...LOC 0208Z 271DEG 36KT 3563 7876
HAIL...1.25IN
WIND...<50MPH
$$
PWB084
WWUS52 KRAH 040239
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1039 PM EDT TUE MAY 3 2016
NCC085-183-040249-
/O.EXP.KRAH.SV.W.0083.000000T0000Z-160504T0245Z/
HARNETT NC-WAKE NC-
1039 PM EDT TUE MAY 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARNETT AND SOUTHERN
WAKE COUNTIES WILL EXPIRE AT 1045 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3536 7912 3560 7883 3571 7885 3574 7841
3571 7847 3552 7871 3550 7868 3549 7866
3549 7868
TIME...MOT...LOC 0238Z 272DEG 29KT 3563 7876
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:48 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 3, 8:48 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 848 PM EDT TUE MAY 3 2016 .SYNOPSIS... A SERIES OF MID LEVEL LOW PRESSURE SYSTEMS WILL CROSS CENTRAL NC THROUGH WEDNESDAY NIGHT...BRINGING ROUNDS OF SCATTERED SHOWERS AND THUNDERSTORMS TO CENTRAL NC. MUCH COOLER AIR WILL SETTLE OVER THE REGION FOR THE LATER HALF OF THE WORK WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 840 PM TUESDAY... ...SEVERE THUNDERSTORM WATCH EXTENDED UNTIL 11 PM... SEVERAL SUPERCELL STORMS CONTINUE TO ROAM MAINLY THE SOUTHERN HALF OF THE REGION. DAVIDSON AND RANDOLPH COUNTIES HAVE BEEN HARD HIT WITH GOLFBALL SIZED HAIL AND WIND DAMAGE (HIGH ROCK TO DENTON TO NEAR MARTHA (NC ZOO)). THIS STORM IS TRACKING EAST TOWARD SEAGROVE AND PITTSBORO. OTHER SEVERE STORMS WERE EXITING SE CUMBERLAND AND WILSON/WAYNE COUNTIES. CARY/RALEIGH/APEX WAS HIT AGAIN WITH ANOTHER HAIL STORM TO GOLFBALL SIZED (3ENE OF APEX). THESE STORMS SHOULD EVENTUALLY SPREAD OUT AND WEAKEN AS THEY MOVE EAST. LOW LEVEL WLY FLOW WILL BEGIN TO ADVECT A DRIER LOW LEVEL AIR MASS INTO THE REGION VERY LATE TONIGHT. THERE MAY BE SOME GROUND FOG LATER IF WE CAN DECOUPLE. LOWS GENERALLY 55-62. && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... AS OF 335 PM TUESDAY... L/W TROUGH BEGINS ITS AMPLIFICATION ACROSS THE EASTERN U.S. WITH A PAIR OF DECENT S/WS DIVING SEWD ACROSS THE OH VALLEY INTO THE SE U.S. THE LEAD S/W WILL CROSS OUR REGION LATE WED AM-WED AFTERNOON...FOLLOWED BY THE OTHER WEDNESDAY EVENING. THE COOL POOL OF AIR ALOFT ASSOCIATED WITH THESE FEATURES WILL INCREASE MID LEVEL LAPSE RATES WEDNESDAY AFTERNOON AROUND 6.5 DEG C/KM. IN CONJUNCTION WITH AFTERNOON HEATING AND AVAILABLE MOISTURE...THIS SHOULD LEAD TO THE DEVELOPMENT OF LOW TOPPED CONVECTION. PLAN TO KEEP COVERAGE NO MORE THAN 40-50 PERCENT AND MAINLY LIMITED TO THE NE HALF OF THE FORECAST AREA. WITH FREEZING LEVEL BETWEEN 8500-9500 FT...CELLS THAT GROW UP TO 18K-20K FT HAVE THE POTENTIAL TO PRODUCE SMALL HAIL. SLIGHTLY COOLER HIGH TEMPS EXPECTED WEDNESDAY UNDERNEATH THE AMPLIFYING UPPER TROUGH. HIGH TEMPS LOW-MID 70S. THREAT FOR SHOWERS PERSIST INTO WEDNESDAY NIGHT WITH COVERAGE BEST IN THE NW THIRD OF THE CWA. MIN TEMPS LOW-MID 50S. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AS OF 220 PM TUESDAY... A HIGHLY AMPLIFIED BUT RELATIVELY SHORT-LIVED OMEGA BLOCK WILL DEVELOP OVER THE EASTERN CONUS AS A STRONG SHORTWAVE OVER THE NORTHERN GREAT LAKES DIVES SOUTH THROUGH THE OHIO VALLEY TO BOTTOM OUT OVER ATLANTIC COAST ON THURSDAY AND FRIDAY. INITIAL SURGE OF COLD AIR ADVECTION WILL BE EARLY THURSDAY...PRODUCING SHOWERS... ESPECIALLY ACROSS THE NORTHERN TIER OF THE STATE... THURSDAY AND THURSDAY NIGHT. HIGHS THURSDAY WILL TOP OUT IN THE MID 60S ACROSS THE NORTH TO AROUND 70 SOUTHEAST. LOWS WILL BOTTOM OUT IN THE LOW TO MID 40S THURSDAY NIGHT. THE CUTOFF LOW ROTATES AROUND AND BEGINS TO LIFT OUT OF THE UPPER TROF THURSDAY NIGHT AND SHOWERS WILL BE FEWER IN NUMBER AND FOCUSED ON THE NORTHEAST FRIDAY...AND ENDING IN THE FAR NORTHEAST BY SATURDAY MORNING. HIGHS FRIDAY WILL REMAIN WELL BELOW NORMAL...FROM MID 60S ACROSS THE NORTHERN TIER TO VERY LOW 70S ACROSS THE SOUTH. A SECOND SHORTWAVE DIVING SOUTH IN THE AMPLIFIED NORTHWEST FLOW PUSHES A DRY AND WEAK FRONT BRIEFLY SOUTH OF THE AREA LATE SUNDAY. THE MAIN IMPACT FROM THIS SHORTWAVE...HOWEVER...WILL BE TO SHIFT THE OMEGA BLOCK EASTWARD...ALLOWING THE WEST RIDGE LOBE OF THE BLOCK TO EDGE EAST OVER THE AREA...WITH AN ACCOMPANYING WARMING TREND... EARLY NEXT WEEK. ALL TOLD...DRY WEATHER SATURDAY THROUGH TUESDAY WITH HIGHS WARMING FROM THE MID 70S SATURDAY TO LOWER 80S SUNDAY AND MONDAY...TO MOSTLY MID 80S TUESDAY. MORNING LOWS WILL FOLLOW THE TREND...FROM LOW 50S SATURDAY MORNING TO THE LOWER 60S BY TUESDAY MORNING. && .AVIATION /00Z TUESDAY THROUGH SUNDAY/... AS OF 847 PM TUESDAY... ONGOING SCATTERED STRONG STORMS WILL DIMINISH IN INTENSITY OVER THE NEXT FEW HOURS. SCATTERED SHOWERS WILL BE POSSIBLE OVERNIGHT AND WEDNESDAY AS UPPER LEVEL DISTURBANCES MOVE THROUGH THE AREA. CONDITIONS WILL LIKELY REMAIN VFR THROUGH THE 24 HOUR PERIOD...OUTSIDE OF ANY HEAVY SHOWERS OR STORMS. AVIATION CONDITIONS WILL REMAIN HIGHLY VARIABLE AS AN AREA OF LOW PRESSURE ALOFT WILL CAUSE PERIODS OF UNSETTLED WEATHER AND ATTENDANT SUB VFR CEILINGS THROUGH FRIDAY. VFR PARAMETERS ASSOCIATED WITH AN AREA OF HIGH PRESSURE WILL RETURN TO CENTRAL NC FOR THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT SHORT TERM...WSS LONG TERM...MLM AVIATION...30/WSS
Hazardous weather outlook, May 3, 8:45 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 845 PM EDT TUE MAY 3 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-050045- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 845 PM EDT TUE MAY 3 2016 ...SEVERE THUNDERSTORM WATCH 140 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 3, 7:28 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
728 PM EDT TUE MAY 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 W LUCAMA 35.64N 78.06W
05/03/2016 E2.00 INCH WILSON NC PUBLIC
&&
KRDLocal storm report, May 3, 8:31 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
831 PM EDT TUE MAY 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 4 N NAHUNTA 35.56N 78.05W
05/03/2016 E1.75 INCH WAYNE NC 911 CALL CENTER
GOLF BALL SIZED HAIL ON HIGHWAY 222 REPORTED
BY VOLUNTEER FIREFIGHTER.
&&
SCLocal storm report, May 3, 8:32 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT TUE MAY 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 S DENTON 35.59N 80.11W
05/03/2016 E1.75 INCH DAVIDSON NC LAW ENFORCEMENT
QUARTER TO GOLF BALL SIZE HAIL NEAR DENTON
&&
KRDLocal storm report, May 3, 8:34 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
834 PM EDT TUE MAY 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 N DENTON 35.66N 80.11W
05/03/2016 DAVIDSON NC TRAINED SPOTTER
TREES, POWER LINES AND A TELEPHONE POLE DOWN
ON HIGHWAY 109 NEAR HANDY ROAD
&&
KRDLocal storm report, May 3, 9:08 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
908 PM EDT TUE MAY 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 E NEW HOPE 35.55N 79.93W
05/03/2016 E1.75 INCH RANDOLPH NC EMERGENCY MNGR
EMS CREW REPORTED GOLF BALL SIZE HAIL AT THE
INTERSECTION OF HIGH PINE CHURCH ROAD AND
PISGAH COVERED BRIDGE ROAD
&&
KRDSpecial weather statement, May 3, 9:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
939 PM EDT TUE MAY 3 2016
NCZ040>042-075>077-084-040230-
JOHNSTON NC-WAKE NC-RICHMOND NC-LEE NC-CHATHAM NC-
MOORE NC-HARNETT NC-
939 PM EDT TUE MAY 3 2016
...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING AND VERY HEAVY RAIN
WILL AFFECT AREAS FROM CARTHAGE AND SANFORD... TO FUQUAY VARINA AND
ANGIER BEFORE 1015 PM...
AT 936 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING ACROSS NORTHERN MOORE... WESTERN LEE...
SOUTHEASTERN CHATHAM... AND SOUTHWESTERN WAKE COUNTY... MOVING
EAST AT 40 MPH.
VERY HEAVY RAIN FOR 20 TO 30 MINUTES... FREQUENT LIGHTNING... PEA
SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL OCCUR WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... SANFORD...SOUTHERN
PINES...SMITHFIELD...LILLINGTON...CARTHAGE...GARNER... FUQUAY-
VARINA...CLAYTON...PINEHURST AND DUNN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3510 7977 3518 7968 3516 7962 3518 7964
3519 7966 3570 7904 3571 7816 3561 7813
3559 7807 3535 7815 3532 7827 3529 7830
3526 7848 3532 7854 3525 7862 3526 7880
3517 7912 3521 7925 3514 7936
TIME...MOT...LOC 0136Z 259DEG 47KT 3550 7926
PWBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| May 3, 8:01 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne, Wilson | 119 min |
| May 3, 8:11 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 49 min |
| May 3, 8:29 PM EDT | Severe Thunderstorm Warning | RAH | Moore, Randolph | 46 min |
| May 3, 8:49 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 26 min |
| May 3, 8:59 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 31 min |
| May 3, 9:39 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee, Moore | 51 min |
| May 3, 10:18 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 57 min |
| May 4, 12:01 AM EDT | Special Weather Statement | RAH | Edgecombe | 44 min |
| May 4, 12:02 AM EDT | Special Weather Statement | RAH | Wayne | 13 min |
| May 4, 1:17 AM EDT | Special Weather Statement | RAH | Warren | 88 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.